Free Access
Volume 12, April 2008
Page(s) 387 - 411
Published online 25 July 2008
  1. R. Adams, Sobolev spaces. Academic Press (1975). [Google Scholar]
  2. F. Baudoin, An introduction to the geometry of stochastic flows. Imperial College Press, London (2004). [Google Scholar]
  3. A. Bensoussan, J.-L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structures. North-Holland (1978). [Google Scholar]
  4. P. Billingsley, Convergence of Probability Measures. Wiley (1968). [Google Scholar]
  5. C.J.K. Batty, O. Bratteli, P.E.T. Jørgensen and D.W. Robinson, Asymptotics of periodic subelliptic operators. J. Geom. Anal. 5 (1995) 427–443. [MathSciNet] [Google Scholar]
  6. L. Capogna, D. Danielli, S.D. Pauls and J.T. Tyson, An Introduction to the Heisenberg Group and the Sub-Riemannian Isoperimetric Problem. Progress in Mathematics, Vol. 259. Birkhäuser (2007). [Google Scholar]
  7. L. Coutin, P. Friz and N. Victoir, Good Rough Path Sequences and Applications to Anticipating Stochastic Calculus. Ann. Prob. 35 (2007) 1172–1193. [CrossRef] [MathSciNet] [Google Scholar]
  8. L. Coutin and A. Lejay, Semi-martingales and rough paths theory. Electron. J. Probab. 10 (2005) 761–785. [MathSciNet] [Google Scholar]
  9. F. Coquet and L. Słomiński, On the convergence of Dirichlet processes. Bernoulli 5 (1999) 615–639. [CrossRef] [MathSciNet] [Google Scholar]
  10. S.N. Ethier and T.G. Kurtz, Markov Processes, Characterization and Convergence. Wiley (1986). [Google Scholar]
  11. H. Föllmer, Dirichlet processes, in Stochastic integrals (Proc. Sympos., Univ. Durham, Durham, 1980), Lecture Notes in Math. 851 476–478. Springer, Berlin (1981). [Google Scholar]
  12. M. Fukushima, Y. Oshima and M. Takeda, Dirichlet Forms and Symmetric Markov Process. De Gruyter (1994). [Google Scholar]
  13. P. Friz and N. Victoir, A note on the notion of geometric rough path. Probab. Theory Related Fields 136 (2006) 395–416. [CrossRef] [MathSciNet] [Google Scholar]
  14. P. Friz and N. Victoir, On Uniformly Subelliptic Operators and Stochastic Area. Preprint Cambridge University (2006). <arXiv:math.PR/0609007>. [Google Scholar]
  15. V.V. Jikov, S.M. Kozlov and O.A. Oleinik, Homogenization of Differential Operators and Integral Functionals. Springer-Verlag (1994). [Google Scholar]
  16. T.G. Kurtz and P. Protter, Weak Convergence of Stochastic Integrals and Differential Equations, in Probabilistic Models for Nonlinear Partial Differential Equations, Montecatini Terme, 1995, Talay D. and Tubaro L. Eds., Lecture Notes in Math. 1629 1–41. Springer-Verlag (1996). [Google Scholar]
  17. I. Karatzas and S.E. Shreve, Brownian Motion and Stochastic Calculus. Springer-Verlag, 2nd edition (1991). [Google Scholar]
  18. A. Lejay, Méthodes probabilistes pour l'homogénéisation des opérateurs sous forme-divergence : cas linéaires et semi-linéaires. Ph.D. thesis, Université de Provence, Marseille, France (2000). <url:>. [Google Scholar]
  19. A. Lejay, A Probabilistic Approach of the Homogenization of Divergence-Form Operators in Periodic Media. Asymptot. Anal. 28 (2001) 151–162. [MathSciNet] [Google Scholar]
  20. A. Lejay, On the convergence of stochastic integrals driven by processes converging on account of a homogenization property. Electron. J. Probab. 7 1–18 (2002). [Google Scholar]
  21. A. Lejay, An introduction to rough paths, in Séminaire de probabilités, XXXVII, Lect. Notes Math. 1832 1–59, Springer, Berlin (2003). [Google Scholar]
  22. A. Lejay, Stochastic Differential Equations driven by processes generated by divergence form operators I: a Wong-Zakai theorem. ESAIM: PS 10 (2006) 356–379. [Google Scholar]
  23. A. Lejay, Yet another introduction to rough paths. Preprint, Institut Élie Cartan, Nancy (2006). <>. [Google Scholar]
  24. A. Lejay and T.J. Lyons, On the Importance of the Lévy Area for Systems Controlled by Converging Stochastic Processes. Application to Homogenization, in New Trend in Potential Theory, D. Bakry, L. Beznea, Gh. Bucur and M. Röckner Eds., The Theta Foundation (2006). [Google Scholar]
  25. A. Lejay and N. Victoir, On (p,q)-rough paths. J. Diff. Equ. 225 (2006) 103–133. [Google Scholar]
  26. T. Lyons and Z. Qian, System Control and Rough Paths. Oxford Mathematical Monographs. Oxford University Press (2002). [Google Scholar]
  27. T.J. Lyons and L. Stoica, The limits of stochastic integrals of differential forms. Ann. Probab. 27 (1999) 1–49. [CrossRef] [MathSciNet] [Google Scholar]
  28. T.J. Lyons, Differential equations driven by rough signals. Rev. Mat. Iberoamericana 14 (1998) 215–310. [CrossRef] [MathSciNet] [Google Scholar]
  29. P. Marcellini, Convergence of Second Order Linear Elliptic Operator. Boll. Un. Mat. Ital. B (5) 16 (1979) 278–290. [MathSciNet] [Google Scholar]
  30. R. Montgomery, A tour of subriemannian geometries, their geodesics and applications. Mathematical Surveys and Monographs 91. American Mathematical Society, Providence, RI (2002). [Google Scholar]
  31. A. Rozkosz, Stochastic Representation of Diffusions Corresponding to Divergence Form Operators. Stochastic Process. Appl. 63 (1996) 11–33. [CrossRef] [MathSciNet] [Google Scholar]
  32. A. Rozkosz, Weak Convergence of Diffusions Corresponding to Divergence Form Operator. Stochastics Stochastics Rep. 57 (1996) 129–157. [MathSciNet] [Google Scholar]
  33. A. Rozkosz and L. Slomiński, Extended Convergence of Dirichlet Processes. Stochastics Stochastics Rep. 65 (1998) 1–2, 79–109. [MathSciNet] [Google Scholar]
  34. D.W. Stroock, Diffusion Semigroups Corresponding to Uniformly Elliptic Divergence Form Operator, in Séminaire de Probabilités XXII, Lecture Notes in Math. 1321 316–347. Springer-Verlag (1988). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.